Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Still Bleeding 9 weeks Postpardom :(

Not sure if i should be concerned?
im 9 1/2 wks postpardom and still bleeding.
Some days its just spotting then other days, like today, its like a mormal period.
I did start on the depo shotvthe day after my baby was born and i do remember the dr saying i would spot randomly for the first few times on the depo but i assumed it would atleast go away at some point!

any clue? Anyone else have this issue with the depo?

Answer Question
 
Anonymous

Asked by Anonymous at 2:08 AM on Jul. 24, 2010 in Babies (0-12 months)

Answers (1)
  • It's more than likely your birth control, I am having the same issue with Mirena even though I started it at 4 months pp. I have been spotting for the last 2 and a half months. If you feel like this is more than could be caused by the birth control give your ob/gyn a call and see what they say. It couldn't hurt.
    rhianna1708

    Answer by rhianna1708 at 2:12 AM on Jul. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.